Journal of the Mathematical Society of Japan

On algebraic Lie groups and algebras.

Yozo MATSUSHIMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 1, Number 1 (1948), 46-57.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735579

Digital Object Identifier
doi:10.2969/jmsj/00110046

Mathematical Reviews number (MathSciNet)
MR0028307

Zentralblatt MATH identifier
0038.02201

Subjects
Primary: 09.1X

Citation

MATSUSHIMA, Yozo. On algebraic Lie groups and algebras. J. Math. Soc. Japan 1 (1948), no. 1, 46--57. doi:10.2969/jmsj/00110046. https://projecteuclid.org/euclid.jmsj/1261735579


Export citation